Stallion Laboratories Pvt Ltd
Paracetamol (250mg/5ml)
Stalpol DS Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Syrup
Stalpol DS Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Stalpol DS Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
No common side effects listed.
Nimesulide Oxyphenbutazone Metamizole
Stalpol DS Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Stalpol DS Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Stalpol DS Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
The commonly recommended dose is 10-15 mg/kg per dose, given every 4 to 6 hours. Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it.
Stalpol DS Syrup usually starts working within 30 to 60 minutes of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher, but always consult with your child's doctor first.
If the fever doesn't come down after the initial few doses, it may be a sign of an underlying infection. Consult your child's doctor for specific treatment.
Do not take more than four doses of Stalpol DS Syrup in 24 hours, with at least 4-6 hours between each dose. Do not take it for more than three days without first talking to your doctor. More than 250 mg/kg can lead to toxicity and may be potentially fatal.
Unless instructed by your doctor, your child should follow a normal balanced diet while continuing this medicine, as lack of nutrition can put them at risk of developing medicinal toxicity.
Keep the medicine at room temperature in a dry place beyond the reach of children.
Use Stalpol DS Syrup with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Consult your doctor about your child's complete medical history to ensure safe use.
Stalpol DS Syrup usually does not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it's best to let your child recover from the ongoing illness and finish the course of the medicine before giving them the vaccine.